Thunderstorm Wind, Pendleton
- When
- June 13, 12:20 PM EST
- Where
- Pendleton County, 0.19 mi SW of Onego
- Measured
- 52 kt (60 mph) estimated gust
- Crop damage
- $500
- Reported by
- 911 Call Center
- Coordinates
- 38.848, -79.422
There was a tree down over the road.
A cold front stalled across the Mid Atlantic and low pressure formed and moved along it. Southerly flow advected gulf moisture into the region and showers and thunderstorms easily formed.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LWX wrote it up.
A cold front stalled across the Mid Atlantic and low pressure formed and moved along it. Southerly flow advected gulf moisture into the region and showers and thunderstorms easily formed. Heavy rain, hail, damaging winds and tornadoes occurred throughout the day.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Jun 13, 12:02 PM EST, 18 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
102 PM EDT THU JUN 13 2013
.SYNOPSIS...
LOW PRESSURE WILL MOVE ACROSS THE NORTHERN MID-ATLANTIC STATES
TODAY. THE COLD FRONT ASSOCIATED WITH THE LOW WILL PASS THROUGH
TONIGHT AND HIGH PRESSURE WILL SLOWLY BUILD TOWARD THE AREA FRIDAY
THROUGH THE WEEKEND.
&&
.NEAR TERM /THROUGH TONIGHT/...
SECOND SEVERE THUNDERSTORM WATCH OF THE DAY HAS BEEN ISSUED FOR
THE CWA THRU 7 PM...EXCEPT FOR OUR EXTREME NWRN ZONES NEAR THE
M-D LINES. THE LINE OF SEVERE STORMS IS CROSSING THE CENTRAL
APPALACHIANS ERY THIS AFTN AND WILL MOVE THRU THE I-95 CORRIDOR
BETWEEN 3 PM AND 5 PM.
PREVIOUS DISCUSSION...
HAVE BEEN ABLE TO TRIM OFF THE REST OF THE SEVERE THUNDERSTORM
WATCH 303 AS THE MRNG MCS EXITED THE CHSPK BAY.
CLOUD COVER FROM THE MCS THIS MRNG AND ADDITIONAL CONVECTION
DEVELOPING ALONG THE RESIDUAL MCS OUTFLOW BOUNDARY IN WV WILL
LIMIT AMT OF SFC HEATING AND ADDS TO THE UNCERTAINTY OF THE SECOND
ROUND OF STORMS THIS AFTN. NONETHELESS...THERE IS STILL A
POTENTIAL FOR A SIGNIFICANT SEVERE WEATHER EPISODE THIS AFTN. THE
MAIN CONCERN FOR THIS AFTN IS THE LINE OF STORMS THAT HAVE BEEN
ORGANIZING ALONG THE COLD FRONT OVER SRN OH AND NW KY. SPC
CONTINUES TO ADVERTISE A MODERATE RISK FOR SEVERE STORMS EAST OF
THE BLUE RIDGE. WHILE THE CLOUD COVER MAY LIMIT THE AMNT OF
INSTABILITY...STEEP MID-LVL LAPSE RATES WITH AN EML...HIGH SHEAR
PROFILES /0-6 KM SHEAR OF 50-70 KT/ AND STRONG FORCING AHEAD OF A
COLD FRONT AND VORT MAX WILL STILL SUPPORT THE POTENTIAL FOR
DAMAGING WINDS AND LARGE HAIL. THERE IS ALSO THE POTENTIAL FOR A
FEW TORNADOES MAINLY IN MD WHERE THE FLOW IS SFC BACKED NEAR A
WARM FRONT BOUNDARY.
PREVIOUS DISCUSSION....
THE POTENT LOW OVER THE OHIO VALLEY WILL TRACK EAST LATER
TODAY...PASSING BY TO OUR NORTH THIS AFTERNOON. A SOUTHWEST FLOW IS
EXPECTED ACROSS OUR CWA ON THE WARM SIDE OF THE LOW. THEREFORE...HOT
AND HUMID AIR WILL CAUSE HIGH AMOUNTS OF INSTABILITY. THE SHEAR
PROFILES WILL BE QUITE STRONG AS THE JETSTREAM STRENGTHENS AHEAD OF
THE LOW. THE COMBINATION OF STRONG SHEAR PROFILES AND HIGH
INSTABILITY DOES POSE THE THREAT FOR A SIGNIFICANT SEVERE WEATHER
EVENT. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND
LARGE HAIL...AND THERE IS EVEN A THREAT FOR ISOLATED TORNADOES. THE
BEST CHANCE FOR SEVERE WEATHER WILL BE DURING THIS AFTERNOON AND
EARLY EVENING HOURS. THERE IS A THREAT ACROSS THE ENTIRE CWA FOR
SIGNIFICANT SEVERE WEATHER...BUT THE MOST WIDESPREAD COVERAGE IS
EXPECTED EAST OF THE BLUE RIDGE MOUNTAINS WHERE STORMS WILL HAVE
MORE TIME TO DEVELOP BEFORE DRIER AIR MOVES IN BEHIND THE COLD FRONT
THAT IS ASSOCIATED WITH THIS LOW. WINDY CONDITIONS ARE EXPECTED
AHEAD OF THE COLD FRONT FROM A STRONG PRESSURE GRADIENT. SOUTHWEST
WINDS WILL GUST FREQUENTLY AROUND 30 TO 35 MPH THIS AFTERNOON.
THE COLD FRONT THAT IS ASSOCIATED WITH THE LOW WILL PASS THROUGH THE
AREA FROM WEST TO EAST LATER THIS AFTERNOON AND EVENING. A STRONG
PRESSURE GRADIENT WILL CAUSE WINDY CONDITIONS TO PERSIST THROUGH
MUCH OF TONIGHT. WINDS WILL SHIFT TO THE NORTHWEST BEHIND THE
BOUNDARY WITH GUSTS AROUND 30 TO 35 MPH. HIGHER WIND GUSTS ARE
POSSIBLE ACROSS THE MOUNTAINS...AND A WIND ADVISORY MAY BE NEEDED
PORTIONS OF THESE AREAS. A FEW SHOWERS ARE POSSIBLE OVERNIGHT BEHIND
THE COLD FRONT AS AN UPPER-LEVEL TROUGH BUILDS OVERHEAD. SEVERE
THUNDERSTORMS ARE POSSIBLE...MAINLY EARLY THIS EVENING AHEAD OF THE
COLD FRONT FOR LOCATIONS EAST OF THE BLUE RIDGE MOUNTAINS.
HOWEVER...DRIER AIR BEHIND THE COLD FRONT WILL PUT AN END TO ANY
SEVERE WEATHER THREAT LATER THIS EVENING. A FEW SHOWERS MAY LINGER
OVERNIGHT DUE TO AN UPPER-LEVEL TROUGH BUILDING OVERHEAD.
&&
.SHORT TERM /FRIDAY THROUGH SUNDAY/...
500MB TROUGH AXIS SHOULD BE ALONG THE ATLANTIC COAST FRIDAY
MORNING. SHOWERS WILL BE POSSIBLE FOR THE START OF FRIDAY AS ENERGY
AND MID LEVEL MOISTURE LAGS BEHIND TROUGH ON THE BACKSIDE. COLD
FRONT WILL BE WELL TO OUR EAST AND NORTHWEST FLOW WILL BRING IN
COOLER AND DRIER AIR INTO THE MID ATLANTIC. HIGH PRESSURE FROM THE
WEST WILL MOVE INTO THE REGION AND THE PRESSURE GRADIENT WILL RELAX
BY FRIDAY NIGHT LESSENING WIND SPEEDS AT THE SFC AND DRYING OUT
ENTIRE COLUMN. CLEAR SKIES AND CALM WINDS ARE EXPECTED FRIDAY NIGHT
AND INTO SATURDAY MORNING.
HIGH PRESSURE WILL LEAD TO A SUNNY DAY IN THE MID ATLANTIC
SATURDAY. NW WINDS WILL CONTINUE FOR MOST OF THE DAY BEFORE BACKING
TO THE SW BY EVENING. HIGH CLOUDS WILL BEGIN TO STREAM IN FROM THE
SW SATURDAY NIGHT AS THE NEXT SHORTWAVE TROUGH APPROACHES FROM THE
WEST.
&&
.LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/...
ANOTHER ACTIVE PATTERN IS IN STORE FOR THE MID ATLANTIC BEGINNING
SUNDAY EVENING. ALBEIT ZONAL FLOW FOR THE START OF THE WORK WEEK
MULTIPLE DISTURBANCES WILL MOVE OVER THE REGION. SHOWERS WILL MOVE
INTO THE REGION SUNDAY EVENING AS THE FIRST SHORTWAVE TROUGH
APPROACHES THE OHIO VALLEY. THERE IS MINIMAL INSTABILITY IN FCST
SOUNDINGS AND ACTIVITY SEEMS TO MOVE THROUGH THE REGION OVERNIGHT
AND EXIT MONDAY SO CURRENT THINKING REGION WILL ONLY SEE SHOWERS.
LOW PRESSURE OVER THE NORTHERN PLAINS WILL APPROACH THE MID ATLANTIC
DURING THE START OF THE WEEK. SOUTHERLY FLOW WILL CONTINUE DURING
THIS TIME AND GULF MOISTURE WILL BE ADVECTED NORTHWARD. SHOWERS AND
THUNDERSTORMS WILL BE POSSIBLE DURING THIS TIME. TRACK OF LOW
PRESSURE AND COLD FRONTAL PASSAGE WILL DEPICT THE THUNDERSTORM
THREAT FOR THE MID ATLANTIC. LONG RANGE MODEL GUIDANCE HAS A RANGE
OF POSSIBILITIES THIS FAR OUT BUT TUESDAY NIGHT AND WEDNESDAY SEEM
THE BEST FOR FRONTAL PASSAGE. HIGH PRESSURE MOVES IN FROM THE WEST
BEHIND FRONTAL PASSAGE.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
LOW PRESSURE WILL PASS BY TO THE NORTH THIS AFTERNOON AND THE COLD
FRONT ASSOCIATED WITH THE LOW WILL PASS THROUGH THE TERMINALS LATE
THIS AFTERNOON AND EVENING. SHOWERS AND THUNDERSTORMS ARE EXPECTED
AHEAD OF THE BOUNDARY. THUNDERSTORMS WILL LIKELY BECOME
SEVERE...WITH DAMAGING WIND GUSTS...LARGE HAIL...AND EVEN ISOLATED
TORNADOES. THE BEST CHANCE FOR SEVERE THUNDERSTORMS WILL BE
BETWEEN 18Z-22Z.
SOUTHWEST WINDS AHEAD OF THE COLD FRONT WILL GUST AROUND 30 KNOTS
LATE THIS MORNING AND AFTERNOON. WINDS WILL SHIFT TO THE NORTHWEST
BEHIND THE COLD FRONT WITH GUSTS AROUND 30 KNOTS.
VFR CONDITIONS EXPECTED THIS WEEKEND. SHOWERS WILL MOVE INTO THE
REGION SUNDAY NIGHT BUT RESTRICTIONS ARE EXPECTED.
&&
.MARINE...
LOW PRESSURE WILL PASS BY TO THE NORTH OF THE WATERS LATE THIS
AFTERNOON AND EVENING. THE COLD FRONT ASSOCIATED WITH THE LOW WILL
PASS THROUGH THE WATERS THIS EVENING. ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS ARE EXPECTED AHEAD OF THE BOUNDARY DURING THE MID
AND LATE AFTN. THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE
DAMAGING WIND GUSTS...LARGE HAIL...AND EVEN ISOLATED WATERSPOUTS.
GUSTY WINDS WILL OCCUR AHEAD OF THE COLD FRONT WITH SOUTHWEST
WINDS GUSTING 25-30 KNOTS LATE THIS MRNG AND AFTN. WINDS WILL
SHIFT TO THE NORTHWEST BEHIND THE COLD FRONT WITH FREQUENT GUSTS
AROUND 30 KNOTS AND ISOLATED HIGHER GUSTS TO 35 KT. A GALE WARNING
WAS ISSUED FOR THE WATERS TONIGHT.
NW WINDS WILL CONTINUE FRIDAY AND INTO SATURDAY AS COLD FRONT
DEPARTS TO THE EAST. WINDS WILL RELAX FRIDAY NIGHT AND INTO THE
WEEKEND AS HIGH PRESSURE MOVES OVER THE WATERS. SHOWERS WILL MOVE
INTO THE REGION SUNDAY NIGHT.
&&
.HYDROLOGY...
A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE CWA THROUGH THURSDAY.
WET ANTECEDENT CONDITIONS HAS RESULTED IN A 1-HR FFG AROUND AN
INCH BEFORE THIS MRNG/S ACTIVITY. IT IS LIKELY LOWER NOW AND WILL
NOT TAKE MUCH TO PRODUCE ADDITIONAL FLASH FLOODING THIS AFTN. A
QUICK 1-2 INCHES OF RAIN IS POSSIBLE WITH THE AFTN CONVECTION WITH
TRAINING OF STORMS PRODUCING LOCALLY HIGHER AMOUNTS.
&&
.TIDES/COASTAL FLOODING...
GUSTY SW WINDS HAVE DEVELOPED AHEAD OF A COLD FRONT TDA. THIS
WILL CAUSE TIDAL ANOMALIES TO REMAIN STEADY BETWEEN ONE-HALF TO
THREE-QUARTERS FOOT ABOVE. HOWEVER...THE WIND BEING WEST OF SOUTH
AND THE STRONGEST WINDS WILL OCCUR DURING THE LOWER OF THE TWO
HIGH TIDE CYCLES THIS AFTERNOON/EVENING. THEREFORE...WATER LEVELS
SHOULD REMAIN BELOW THRESHOLDS FOR MINOR COASTAL FLOODING. WINDS
WILL SHIFT TO THE NORTHWEST TONIGHT AND POSITIVE ANOMALIES WILL
DECREASE.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR DCZ001.
MD...FLASH FLOOD WATCH UNTIL 5 PM EDT THIS AFTERNOON FOR MDZ003-501-
502.
FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR MDZ004>007-
009>011-013-014-016>018.
VA...FLASH FLOOD WATCH UNTIL 5 PM EDT THIS AFTERNOON FOR VAZ025>031-
036-037-503-504.
FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR VAZ038>040-
042-050>057-501-502.
WV...FLASH FLOOD WATCH UNTIL 5 PM EDT THIS AFTERNOON FOR WVZ050>053-
055-501>506.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR
ANZ530>543.
SMALL CRAFT ADVISORY FROM 6 AM TO 1 PM EDT FRIDAY FOR
ANZ530>543.
GALE WARNING FROM 6 PM THIS EVENING TO 6 AM EDT FRIDAY FOR
ANZ530>543.
&&
UPDATE...KLEINHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 1254 PM EDT THU JUN 13 2013 ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 141000- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 1254 PM EDT THU JUN 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...THIS AFTERNOON AND TONIGHT A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR THE AREA THROUGH 7 PM. STORMS THIS AFTERNOON WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL. AN ISOLATED TORNADO IS ALSO POSSIBLE. THE STORMS WILL MOVE THROUGH THE AREA DURING THE AFTERNOON RUSH HOUR COMMUTE. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING FOR THE OUTLOOK AREA. SEE WBCFFALWX FOR FURTHER DETAILS. A SMALL CRAFT ADVISORY IS IN EFFECT THIS AFTERNOON FOR THE TIDAL POTOMAC RIVER AND MARYLAND CHESAPEAKE BAY. A GALE WARNING IS IN EFFECT TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE WATERS FRIDAY MORNING AND EARLY FRIDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... THE SKYWARN SPOTTER NETWORK HAS BEEN ACTIVATED TODAY. MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504- WVZ050>053-055-501>506-141000- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- 1254 PM EDT THU JUN 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...THIS AFTERNOON AND TONIGHT A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR EASTERN WEST VIRGINIA AND CENTRAL AND NORTHERN VIRGINIA THROUGH 7 PM. STORMS THIS AFTERNOON WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL IN THE WATCH AREA. AN ISOLATED TORNADO IS ALSO POSSIBLE. A FLASH WATCH IS IN EFFECT THROUGH TODAY FOR THE OUTLOOK AREA. SEE WBCFFALWX FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... THE SKYWARN SPOTTER NETWORK HAS BEEN ACTIVATED TODAY.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
952 AM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM WATER SPOUT 2 E MAYO 38.89N 76.46W
06/13/2013 ANZ532 MD PUBLIC
&&
EVENT NUMBER LWX1300294
STRONGPRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
954 AM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 AM WATER SPOUT 2 E MAYO 38.89N 76.46W
06/13/2013 ANZ532 MD PUBLIC
&&
CORRECTED EVENT TIME
EVENT NUMBER LWX1300294
STRONGPRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
955 AM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 AM WATER SPOUT 3 ENE BAY RIDGE 38.96N 76.41W
06/13/2013 ANZ532 MD PUBLIC
&&
CORRECTED LOCATION
EVENT NUMBER LWX1300294
STRONGPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
956 AM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 AM TSTM WND DMG 1 ESE HICKORY 39.57N 76.32W
06/13/2013 HARFORD MD EMERGENCY MNGR
TREES REPORTED DOWN
&&
EVENT NUMBER LWX1300296
MEADOWSPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1018 AM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0921 AM FLASH FLOOD 3 SSE BUTLER 39.50N 76.71W
06/13/2013 BALTIMORE MD PUBLIC
FALLS ROAD FLOODED JUST SOUTH OF SHAWAN ROAD NEAR
OREGON BRANCH.
&&
EVENT NUMBER LWX1300297
JEPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1041 AM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 AM TSTM WND DMG 2 NNW GLYNDON 39.50N 76.83W
06/13/2013 BALTIMORE MD NWS EMPLOYEE
LARGE TREE LIMB SIX INCH DIAMETER DOWN
&&
EVENT NUMBER LWX1300298
SMZThe Sterling radar (KLWX), 168 km away, was scanning. The volume nearest the first event began at 17:20 UTC.
4 thunderstorm wind. Local standard time, as filed.
There was a tree down over the road.
There was a tree down and over the road.
There was a tree down near routes 55 and 28.
There were several trees down around Moorefield.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in West Virginia in 2013Every state in 2013This day in weather historyWarnings in West Virginia, June 2013
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 461428, 461429, 461430, 461432.